# SDR C2XA00BT097

- Difficulty date: December 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: 23080013A
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR-CREW REPORTED SMELL OF BURNING PLASTIC NOTED IN COCKPIT & CABIN DURING TAXIOUT. APU GEN. DROPPED OFF LINE & SMELL GOT WORSE SIMULTANEOUSLY. MX REMOVED & REPLACED APU GEN.(P/N23080013A) & APU GEN. CONTROL UNIT (P/N51525014A) GEN. STILL INOPERATIVE. A/C RELEASED MEL 49-00-00 CATEGORY C PLACARD 002649 ABD RETURNED TO SERVICE. NO BURNING SMELL NOTED. MX REMOVED/REPLACED GEN. CONTROL UNIT ON 10-25-00 & OPERATIONALLY CHECKED SYSTEM GOOD. (P/N51525014A) MEL CLEARED & A/C RETURNED TO SERVICEABLE CONDITION. SDR REF. C2XAOOBT083 CLOSED
